# SDR SIMA2023013017001

- Difficulty date: January 17, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 20,886 hours, 13,290 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RH WINGTIP, FOUND RH WING OUTBD SPAR 1 TO BE CRACKED (MAJOR REPAIR)-C/A-REMOVED AND REPLACED SERVICEABLE R/ H WING OUTBD SPAR 1 IAW EMB 175 SRM 51-40-- 08, 51-42-02
